# SDR DALA2015090105404

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 58,769 hours, 20,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Nut
- Condition: Loose
- Location: Terminal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHTS BETWEEN SEAT 31ABC AND 40ABC WOULD NOT TURN ON.  FOUND "GD4214-DC" BOTH GROUND TERMINALS NUT LOOSE.  THEN TIGHTENED THE NUT, GROUND TERMINAL.  PERFORMED ALL EMERGENCY LIGHTS CHECKED OK IAW AMM 33-51.  ACFT OK FOR SERVICE.
